Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 5, Pages 842–860 (Mi zvmmf7473)  

On the stability of certain systems under resonance conditions

N. K. Ibragimova

Moscow

Full text: PDF file (1897 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:5, 76–100

Bibliographic databases:

UDC: 517.933
Received: 22.10.1965

Citation: N. K. Ibragimova, “On the stability of certain systems under resonance conditions”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 842–860; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 76–100

Citation in format AMSBIB
\Bibitem{Ibr66}
\by N.~K.~Ibragimova
\paper On the stability of certain systems under resonance conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 5
\pages 842--860
\mathnet{http://mi.mathnet.ru/zvmmf7473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0200539}
\zmath{https://zbmath.org/?q=an:0158.15503}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 5
\pages 76--100
\crossref{https://doi.org/10.1016/0041-5553(66)90117-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7473
  • http://mi.mathnet.ru/eng/zvmmf/v6/i5/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021